EconPapers    
Economics at your fingertips  
 

L1-estimation in linear models with heterogeneous white noise

Faouzi El Bantli and Marc Hallin ()

Statistics & Probability Letters, 1999, vol. 45, issue 4, 305-315

Abstract: Necessary and sufficient conditions are given for the consistency of the L1-estimator of the regression parameter [beta] in linear models with independent but possibly nonidentically distributed errors. The heteroscedastic case is treated as a particular case. The asymptotic normality of is also established, under assumptions which are weaker than in related results on the asymptotics of the sample median in heteroscedastic location models.

Keywords: L1-estimation; Heterogeneity; Heteroscedasticity; Linear; model (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(99)00072-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: L1-estimation in linear models with heterogeneous white noise (1999)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:45:y:1999:i:4:p:305-315

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-06-22
Handle: RePEc:eee:stapro:v:45:y:1999:i:4:p:305-315